# SDR AWXA200600528

- Difficulty date: February 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6551624
- Condition: Cracked
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED 3 CRACKS, .25 INCHES IN LENGTH, ON INTERNAL STRAP AT BS 1006 FROM STR 27R TO STR 25R.  MAINTENANCE CUT OUT AND REMOVED CRACKS ON INTERNAL STRAP AT BS 1006 BETWEEN STR 27R AND STR 25R IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06062-RC1.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND REPAIR TRIPLER AT INTERNAL STRAP AT BS 1006 FROM STR 27R TO STR 25R IAW ENGINEERING REPAIR NR 03-5361-06062-RC1.
